Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Use jogging for weight loss, face gets red, thumping headache, feel dizzy. What can I do ?

I m a size 12 - 182lb, I would love to be a size 7 about 160lb like when i was 16 y.o lol, always been a thick/curvy girl for a my height 5 5. I feel pressured when I got to the gym but I enjoy jogging/running. So I try to use jogging as my weight loss technique. When I jog or even work out with some aerobics or cardio I turn blue, or face gets really red, my head gets very hot and i feel like my whole brain is thumping (almost like a headache ) also very faint/dizzy (even with full 32oz of cold water at hand ) only after 10-15mins into working out, so after 15 mins I sit down wait until I feel better and continue with my workout. (No, i have not lost a single pound with me reacting like this) I feel like this is getting in the way from working out and being healthy and active in my work-outs. What can I do? Is there a better way to prevent this? Maybe something wrong with me?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Feeling of dizziness and pulsating headaches associated with exertion are most likely migraine headaches. I would suggest starting prophylaxis medications. Topiramate would be ideal for you as it will also help you to loose weight.
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor